DOI 10.1080/08998280.2018.1540736
Macroglossia secondary to lisinopril-induced acute angioedema.
Аннотация
Presented here are two cases of acute acquired macroglossia in adults caused by angioedema resulting from a reaction to angiotensin-converting enzyme inhibitors (ACEIs). Angioedema can be caused by a variety of factors, but ACEIs are the most common precipitating factor. Symptoms such as swelling of the lips, face, tongue, and throat can lead to life-threatening airway compromise. Early management of acute angioedema and macroglossia includes antihistamines, steroids, and occasionally epinephrine, yet a small percentage of patients progress toward airway obstruction and will require intubation. Edema within the lips, face, and throat usually subsides within a week, but the tongue can remain edematous for prolonged periods if biting trauma occurs. If the patient's macroglossia does not resolve in a reasonable amount of time, a partial glossectomy may be indicated.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.